# SDR SWAA2023092896641

- Difficulty date: September 3, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FRONT SPAR FAIRING 331B CRACKED @ INTERNAL RIB # 4<[01] REMOVED AND INSTALLED NEW LEFT HORIZONTAL STABILIZER FRONT SPAR FAIRING INTERNAL RIB # 4 PER REF SRM 51-40-02-0G-0. AND DWG# 186A1304;[02] VERIFIED REPLACEMENT OF LEFT HORIZONTAL STABILIZER FRONT SPAR FAIRING INTERNAL RIB # 4.
